MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) NEUTRINO NXT BIPOLAR DF4 HF; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) NEUTRINO NXT BIPOLAR DF4 HF; NO MATCH
Model Number CDHFA600D
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient presented with over-sensing noted on the right ventricular lead and implantable cardioverter defibrillator.A minor arrythmia was noted.No intervention was noted and no information regarding adverse patient consequences were reported.
 
Event or Problem Description
New information received notes that intervention was unknown, and patient history was unknown.No indication of malfunction was alleged and the patient presented remotely.Over-sensing of ectopic beats was noted.

Brand Name
NEUTRINO NXT BIPOLAR DF4 HF
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24573458
Report Number2017865-2026-04995
Device Sequence Number13050961
Product Code NIK
UDI-Device Identifier05415067050045
UDI-Public(01)05415067050045(10)S000106272(17)270630
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDHFA600D
Device Catalogue NumberCDHFA600D
Device Lot NumberS000106272
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown